# SDR YENA20150810332

- Difficulty date: August 10, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 39,122 hours, 13,855 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: GA65227
- Part serial: L3355
- Condition: Distorted
- Location: Mlg
- Part time: 32,596 hours, 12,862 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING FELT VIBRATION COMING FROM NOSE WHEEL/ECAM SHOWS LGCIU 1 FAULT. FOUND UPPER AND LOWER TORQUE LINKS GOUGED AND DISTORTED.  R & R BOTH UPPER  AND LOWER TORQUE LINKS IAW AMM 32-21-27-400-002A.
